# SDR ASAA9610052

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 65621241
- Condition: Corroded
- Location: Bs 380-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, CORROSION WAS FOUND ON THE MAIN CARGO DOOR LOWER SILL CHORD, STA 380 - STA 480, LBL 65.  REPAIRED PER EA 5330-01247 AND BOEING TELEX ASA-SEA-96-017RR AND ASA-SEA-96-167RR.  (X)
